Infinitely many solutions of a semilinear problem for the Heisenberg Laplacian on the Heisenberg group
2005 (English)In: Manuscripta mathematica, ISSN 0025-2611, E-ISSN 1432-1785, Vol. 116, no 3, 357-384 p.Article in journal (Refereed) Published
We study the semilinear equationwhere is the Heisenberg Laplacian and is the Heisenberg group. The function f C2(×, ) is supposed to satisfy some (subcritical) growth conditions and to be left invariant under the action of the subgroup of consisting of points with integer coordinates.. We show the existence of infinitely many solutions in the space S12(), which is the Heisenberg analogue of the Sobolev space W1,2(N).
Place, publisher, year, edition, pages
2005. Vol. 116, no 3, 357-384 p.
IdentifiersURN: urn:nbn:se:uu:diva-89884DOI: 10.1007/s00229-004-0534-1OAI: oai:DiVA.org:uu-89884DiVA: diva2:161716